# SDR UPS05443630

- Difficulty date: January 4, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stringer
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND CRACK ON NR 3 PYLON STRINGER, LT JUST FWD OF NAC STA 221, AREA MARKED IN RED.  STRINGER IS CRACKED FROM TOP TO BOTTOM.  STARTED DRILLING OUT FASTENERS IN STIFFENER & STRINGER REMOVED STIFFENER AND RIB FABRICATED REPAIR PARTS.  ALODINED, PRIMED, INSTALLED AND PAINTED REPAIR PARTS AND REPAIR PER SRM 54-10-03.
